# SDR SWAA2018090524812

- Difficulty date: August 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323225
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SKIN CHAFED BETWEEN BS 400 TO BS 420, BETWEEN STR 28L TO STR 28R.  REPAIRED SKIN PER ER & EA.
